# SDR QXEA0201735

- Difficulty date: October 15, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,501 hours, 13,345 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Chafed
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BAGGAGE DOOR SEAL RETAINER CHAFED FROM TOP FORWARD CORNER ALONG FORWARD EDGE. REPAIRED IAW DHC8 SRM 51-40-11 AMD DHC8 MM CHAPTER 20.
